Free Access
Volume 26, Number 5, 1992
Page(s) 627 - 656
Published online 31 January 2017
  1. D. G. ARONSON and L. A PELETIER, 1981, Large time behaviour of solutions of the porous medium equation in bounded domains J. Differ. Eq, 39, 378-412. [Zbl: 0475.35059]
  2. J. W. BARRETT and C. M. ELLIOTT, 1989, Finite element approximation of a plasma equilibrium problem IMA J. Numer Anal., 9, 443-464. [Zbl: 0681.76114]
  3. J. W BARRETT and C M. ELLIOTT, 1991, Finite element approximation of a free boundary problem arising in the theory of liquid drops and plasma physics R.A.I.R.O. M2.A N., 25, 213-252. [EuDML: 193626] [Zbl: 0709.76086]
  4. J. W. BARRETT and R. M. SHANAHAN, 1991, Finite element approximation of a model reaction-diffusion equation with a non-Lipschitz nonlinearity. Numer. Math., 59, 217-242. [EuDML: 133546] [Zbl: 0735.65078]
  5. G. CALOZ, 1991, Approximation by finite element method of the model plasma problem R.A.I.R.O. M2.A.N., 25, 49-66. [EuDML: 193621] [Zbl: 0712.76069]
  6. P. G. CIARLET and P. A. RAVIART, 1973, Maximum principle and uniform convergence for the finite element method. Comp. Meth. Appl. Mech Engrg., 2, 17-31. [Zbl: 0251.65069]
  7. F. CONRAD and P. CORTEY-DUMONT, 1987a, b, Nonlinear eigenvalue problems in elliptic variational inequalities : some results for the maximal branch. Part 1 : Approximation of solutions. Part 2 : Estimates for the free boundaries and « stability » results. Numer. Funct. Anal. Optim., 9 and 10, 1059-1090, 1091-1114. [Zbl: 0647.49004]
  8. M. CROUZEIX and J. RAPPAZ, 1990, On Numerical Approximation in Bifurcation Theory. Springer-Verlag, Berlin. [Zbl: 0687.65057]
  9. A. EYDELAND and B. TURKINGTON, 1988, A computational method of solving free-boundary problems in vortex dynamics. J. Comput. Phys., 78, 194-214. [Zbl: 0645.76025]
  10. A. FRIEDMAN, 1969, Partial Differential Equations. Holt, Reinhart & Winston. New York. [Zbl: 0224.35002]
  11. D. GILBARG and N. S. TRUDINGER, 1983, Elliptic Partial Differential Equations of Second Order. 2nd Edition. Springer, Berlin, Heidelberg. [Zbl: 0361.35003]
  12. V. GIRAULT and P. A. RAVIART, 1982, An analysis of upwind schemes for the Navier-Stokes equations. SIAM J. Numer. Anal., 19, 312-333. [Zbl: 0487.76036]
  13. R. H. NOCHETTO, 1988, Sharp L∞-error estimates for semilinear elliptic problems with free boundaries. Numer. Math., 54, 243-255. [EuDML: 133316] [MR: 971701] [Zbl: 0663.65125]
  14. G. STRANG and G. FIX, 1973, An Analysis of the Finite Element Method. Prentice-Hall, New Jersey. [MR: 443377] [Zbl: 0356.65096]
  15. L. B. WAHLBIN, 1990, Local behaviour in finite element methods, in : Handbook of Numerical Analysis Vol. 2 (P. G. Ciarlet and J. L. Lions, Eds. ). North Holland, Amsterdam. [MR: 1115238] [Zbl: 0875.65089]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you